| Model Number |
02.07.0314FUC |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-may-2025: lot 111402: (b)(4) items manufactured and released on 26-jul-2011.Expiration date: 2016-jun-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 12 years and 6 months, the patient came in reporting instability and the cause was unknown.The surgeon revised the liner (14mm) with a thicker one (20mm) and the surgery was completed successfully.